# SDR DALA2016032102084

- Difficulty date: November 30, 2015
- Submitted: March 21, 2016
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED CSVE INSPECTION, REPAIRED HANDLE PAN DAMAGE, REPAIRED DAMAGE AT STOP FITTINGS, REPLACED DOOR SEAL, REPLACED HANDLE BEARINGS AND HINGE ARMS, REF CMM 52-30-1, REV 72.
